# SDR IPXA2018092834493

- Difficulty date: August 7, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B04351203
- Condition: Corroded
- Location: Bs 2280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER CAP OF MAIN DECK FLOORBEAM AT BS 2280, LBL 68.  REPAIRED IAW SRM 53-00-51-2R-3, REPAIR 3, REV 83.01 AND EO B747-5310-70107-A.
